MDJunction - People Helping People
 
Ask a Question
05/06/2012 06:27 PM

Im new to here-I need some help please.

shellybelly1
Posts: 3
New Member

I've only been diagnosed with bipolar for just over 2 months now. I think that Im manic but Im not sure if it is or not. Can someone help me?

Im VERY irritable, moody, bouncing up and down with my emotions every few mins, want to crawl out of my skin, cant stop crying, wanting to do everything but nothing at the same time, my pills are not helping and this is going on day 4 now.

Can someone please help me understand what it is that Im going through?

Thank you!!!!

Reply

05/06/2012 06:41 PM
Rachelsstar
Rachelsstar  
Posts: 21
Member

You sound like me (and probably a lot of us on here). What medication are you on? Have you talked to your doctor about Lithium? I was diagnosed with bipolar 6 months ago, and I'm only now accepting that I have this disorder. I have been through a slew of medications and none of them have worked for me. I'm hoping this is a step in the right direction. Also, it's good to talk to someone about what you're going through -- do you have a psychologist? Being on this website has helped me in the past week or so -- I think it will help you to. You're not alone.

05/06/2012 06:42 PM
Yrollam
YrollamPosts: 2476
Senior Member

Hi. Welcome to the group! I think you will find this is quite a supportive group of people. It sounds like you are really struggling right now and that you meds are not doing what they should. When I have felt both depressive symptoms:eg crying, depressive thoughts and symptoms of mania: needing to move, racing thoughts, feeling like I'm going to crawl out of my skin I was told I was having a mixed episode. I can't tell you what you are having only your psychiatrist can. I highly suggest you call you psychiatrist and let her know how you are feeling because you may need a med adjustment before your next appointment. I hope these feelings pass for you soon.

05/06/2012 06:47 PM
shellybelly1
Posts: 3
New Member

Thank you so very much for responding back! This is a so strange and irritating. I hope that this passes soon. Thanks again and I will take your advise to heart. Smile

05/06/2012 06:51 PM
shellybelly1
Posts: 3
New Member

Im on Abilify, Lomictional and Busprione. They uped my Abilify but it doesnt feel like its working very well. Think I spelt those meds right!! I dont think that I've accepted it yet. I also forgot to mention that if anyone has noticed if stress can tirgger these episoides?

05/06/2012 07:06 PM
uppitywoman
uppitywoman  
Posts: 42707
VIP Member
I'm an Advocate

Welcome to the group, shellybelly. I am sorry you are really going through a rough patch. I take Abilify, 30 mg, and it has managed my mania quite well. I hope that when you talk to your pdoc (psychiatrist) you will get an adjustment or change that will put a stop to what you are going through. In answer to your question, I think stress could play a part in triggering an episode, but I am not a doctor. Lack of sleep will definitely do it. There are others here who can maybe give you a definitive answer.

05/06/2012 09:37 PM
BipolarRuth
BipolarRuth  
Posts: 451
Senior Member

Welcome to the group. If you need a friend I'm here for ya. Hugs

05/07/2012 12:06 AM
porch52
porch52Posts: 717
Member

I've noticed that for me main triggers tend to be: stress, sleep, brain chemistry, and sometime time of year.

Often it is stress that brings out the first major episode(s) so you could be very right. however, this is an important question for you to ask your pdoc about. Good luck with things! keep us posted


05/07/2012 04:06 AM
Joy75
Joy75  
Posts: 16594
Group Leader
I'm an Advocate

You sound like you are really struggling right now and I'm sorry. Lots of things can trigger episodes. You will learn what ones do in time. I would definitely call your psychiatrist and let him know that you are experiencing these things so he can make an adjustment to your medications if that is what the problem is. I know it's scary, but bipolar is treatable. You won't always feel like this. It's hard to accept sometimes for people. You will learn to live with this illness and get stable. Please remember to take your medications and keep the communication with your psychiatrist. Be sure to tell him everything so he can treat you properly. I hope you feel better soon. You will get a lot of support here. Welcome to the group!

05/07/2012 05:09 AM
Dit
Dit  
Posts: 13722
Group Leader
I'm an Advocate

Hellow shellybelly and welcome glad you've found this place. I'm so sorry to hear you are having a rough time, sounds like you are adjusting to these new meds it takes time for meds to work and sometmes you need to try different meds in order to find the right mix. Bipolar can be treatable i've been living with it for many many yrs I've lived a fairly normal life Ive even had 2 children, don't worry too too much things will get better. As others have said you may want to call the doctor who prescribed you these meds let them know whats happening they may be able to do something, tweak your meds again, or add another in order for you to get stable, wishing you all the best.

Feel free to contact me or any Group Leader should you have questions or concerns or just want to talk.

Reply

Share this discussion with your friends:
<< Start < Prev 1 Next > End >>


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved